MathSciNet Relay Station
MathSciNet bibliographic data
MR1124835 (93b:60098) 60G44 (60H05 90A09)
Ocone, Daniel L.; Karatzas, Ioannis A generalized Clark representation formula, with application to optimal portfolios. Stochastics Stochastics Rep. 34 (1991), no. 3-4, 187–220.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement